MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Model Number S-65-150-120-P6
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual inspections were performed on the returned device.The deployment difficulty was unable to be confirmed as the stent had already been deployed.The tip detachment was confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no indication of a lot specific product issue.The investigation was unable to determine a conclusive cause for the reported deployment issue.The tip detachment was likely due to operational context.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the mid-superficial femoral artery that was heavily calcified.Near the end of deployment of the supera peripheral stent 6.5 x 150 6f 120 cm, the ratchet mechanism would not release the stent out from the sheath.The physician moved the thumbslide back and forth and locked and unlocked the system and the stent finally deployed.The thumbslide was fully retracted to the start position and both the system and deployment levers locked prior to removal of the stent delivery system (sds) however when the sds was being retracted, the nose cone separated.Fortunately, the separated nose cone stuck to the wire and was able to be pulled around sheath.The physician then used a hemostat to pull it out of the sheath.No adverse patient effect or delay.No additional information was reported.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6679262
Report Number2024168-2017-05528
Device Sequence Number10774759
Product Code NIP
UDI-Device Identifier08975370026399
UDI-Public(01)08975370026399(17)180430(10)6050661
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 06/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model NumberS-65-150-120-P6
Device Catalogue NumberS-65-150-120-P6
Device Lot Number6050661
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2017
Initial Report FDA Received Date06/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1